Deduction theorems for RM and its extensions

Studia Logica 38 (2):105 - 111 (1979)
In this paper logics defined by finite Sugihara matrices, as well as RM itself, are discussed both in their matrix (semantical) and in syntactical version. For each such a logic a deduction theorem is proved, and a few applications are given.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00370436
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,667
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

6 ( #336,406 of 1,726,249 )

Recent downloads (6 months)

3 ( #231,316 of 1,726,249 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.